The Ramanujan Journal

, Volume 24, Issue 1, pp 61–65

A new proof of the Askey–Wilson integral via a five-variable Ramanujan’s reciprocity theorem

Article

Abstract

In this paper, we give an easy and short proof of the well-known Askey–Wilson integral by means of the five-variable Ramanujan’s reciprocity theorem.

Keywords

q-Series Ramanujan’s reciprocity theorem Askey–Wilson integral 

Mathematics Subject Classification (2000)

05A30 33D05 33D15 33D45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of MathematicsSoochow UniversitySuzhouChina

Personalised recommendations